Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arsenal17

Candidate For Accutane

Recommended Posts

Hello everyone I have very consistent and irritated skin that leaves me with lots of scars on my cheeks from pustules, every pustule seems to leave a red mark or indent even if they are not picked or squeezed, I was wondering of this could get me on accutane?

Share this post


Link to post
Share on other sites

Hello everyone I have very consistent and irritated skin that leaves me with lots of scars on my cheeks from pustules, every pustule seems to leave a red mark or indent even if they are not picked or squeezed, I was wondering of this could get me on accutane?

If you live in the usa and go to a dermatologist while having acne, you can pretty much just ask for accutane. But what other treatments have you tried? Accutane should be a last resort.

Share this post


Link to post
Share on other sites

Hello everyone I have very consistent and irritated skin that leaves me with lots of scars on my cheeks from pustules, every pustule seems to leave a red mark or indent even if they are not picked or squeezed, I was wondering of this could get me on accutane?

If you live in the usa and go to a dermatologist while having acne, you can pretty much just ask for accutane. But what other treatments have you tried? Accutane should be a last resort.

I'm currently on differin, a retenoid that I'm using on my cheeks and my cheeks have been the worst they have ever been for a while, so many pustules and inflamed acne, I was thinking before all this acne problems I never used face washes or anything and once I did, everything seemed to slowly get worse. So I'm thinking of stopping everything and just doing the 'caveman regime' or should I stick to differin? Been using it for 9 weeks and it's only got increasingly worse.

Share this post


Link to post
Share on other sites

Hello everyone I have very consistent and irritated skin that leaves me with lots of scars on my cheeks from pustules, every pustule seems to leave a red mark or indent even if they are not picked or squeezed, I was wondering of this could get me on accutane?

If you live in the usa and go to a dermatologist while having acne, you can pretty much just ask for accutane. But what other treatments have you tried? Accutane should be a last resort.

I'm currently on differin, a retenoid that I'm using on my cheeks and my cheeks have been the worst they have ever been for a while, so many pustules and inflamed acne, I was thinking before all this acne problems I never used face washes or anything and once I did, everything seemed to slowly get worse. So I'm thinking of stopping everything and just doing the 'caveman regime' or should I stick to differin? Been using it for 9 weeks and it's only got increasingly worse.

Did you start very slowly using differin? I'd start off using it every other night to begin with and you need to wait 20 minutes after cleansing to apply the retinoid (pea size amount). Many times if you don't ease into a topical it can just cause irritation which can cause more acne! I don't think you should do water only but buy a very gentle cleanser and use that for upto a week till your skin is not so irritated then try to use the differin every other night. Have you been using it during the day as well?

Share this post


Link to post
Share on other sites

Hello everyone I have very consistent and irritated skin that leaves me with lots of scars on my cheeks from pustules, every pustule seems to leave a red mark or indent even if they are not picked or squeezed, I was wondering of this could get me on accutane?

If you live in the usa and go to a dermatologist while having acne, you can pretty much just ask for accutane. But what other treatments have you tried? Accutane should be a last resort.

I'm currently on differin, a retenoid that I'm using on my cheeks and my cheeks have been the worst they have ever been for a while, so many pustules and inflamed acne, I was thinking before all this acne problems I never used face washes or anything and once I did, everything seemed to slowly get worse. So I'm thinking of stopping everything and just doing the 'caveman regime' or should I stick to differin? Been using it for 9 weeks and it's only got increasingly worse.

Did you start very slowly using differin? I'd start off using it every other night to begin with and you need to wait 20 minutes after cleansing to apply the retinoid (pea size amount). Many times if you don't ease into a topical it can just cause irritation which can cause more acne! I don't think you should do water only but buy a very gentle cleanser and use that for upto a week till your skin is not so irritated then try to use the differin every other night. Have you been using it during the day as well?

Yes I've been doing exactly what you said, before I put anything on my face I research into it, did everything correct with differin and it's only continently getting worse! I have an appointment with my derma on may 30th so I'm going to just let my skin deal on its own and heal before trying any other harsh chemicals or anything

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×